Article Text

Convulsions induced by donepezil
Free
  1. T BABIC,
  2. N ZURAK
  1. Department of Neurology, Medical School University of Zagreb, Kišatiæeva 12, 10000 Zagreb, Croatia
  1. Dr T Babic, Department of Neurology, Medical School University of Zagreb, 10000 Zagreb, Kispaticeva 12 Croatia. Telephone 00385 1 217280; fax 00385 1 2335595; mobile 00385 98 235351; email: tomislav.babic{at}zg.tel.hr

Statistics from Altmetric.com

Donepezil, a centrally acting acetylcholinesterase inhibitor, has been recently introduced for the symptomatic relief of cognitive impairment in patients with mild to moderate Alzheimer’s disease. Several adverse events thought to be related to donepezil have been reported so far, the most common ones being gastrointestinal disturbances due to cholinomimetic effects of donepezil.1Convulsions have not been reported for donepezil to date. We report on a patient with mild Alzheimer’s disease who presented with convulsions during treatment …

View Full Text

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

Linked Articles

  • Research Article
    J G McLeod